# SDR 96UAL900633

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Upper Tube
- Part number: D31042205
- Condition: Porous
- Location: Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT RETURNED TO SHOP FOR SECOND TIME CONTROLLED OVERHAUL.  UNIT HAS POROSITY ON THE UPPER INFLATION TUBE WHERE IT MEETS THE TOP TUBE.  UNIT RETURNED TO MANUFACTURER FOR REPAIR.
